Alert archive / Indiana / Severe Thunderstorm Warnings in 2009

Severe Thunderstorm Warning 4, NWS Indianapolis, IN

March 8, 20094 counties in Indiana

NWS Indianapolis, IN issued this severe thunderstorm warning at Mar 8, 2009, 3:01 PM EDT for 4 counties in Indiana. It was in force for 44 min. 7 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 8, 2009, 3:01 PM EDT (19:01 UTC)
Expired
Mar 8, 2009, 3:45 PM EDT
In force
44 min
Issued by
NWS Indianapolis, IN
Area
Storm-based polygon

Counties Daviess County, IN, Greene County, IN, Lawrence County, IN, Martin County, IN

The radar

The Indianapolis radar (KIND), 105 km from the middle of the area, began a volume at 19:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 8, 3:12 PM EDTFUNNEL CLOUD8 N Loogootee, INSPOTTER LOOKING TOWARDS WEST
Mar 8, 3:13 PM EDTFUNNEL CLOUDElnora, IN
Mar 8, 3:15 PM EDTTORNADO2 S Odon, INPOSSIBLE TOUCHDOWN.
Mar 8, 3:15 PM EDTTORNADOS Odon, IN2 HOMES DAMAGED OR DESTROYED. POSSIBLE TOUCHDOWN.
Mar 8, 3:20 PM EDTTSTM WND GST 833 Se Odon, INALSO LOTS OF DEBRIS IN AIR
Mar 8, 3:20 PM EDTTORNADO3 Se Odon, INTRAILER DESTROYED.
Mar 8, 3:39 PM EDTTORNADO3 W Bedford, INTORNADO REPORTED ON THE GROUND IN FAYETTEVILLE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 19 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 8, 11:39 AM EDTTornado WatchSPC7 hr
Mar 8, 2:52 PM EDTTornado WatchSPC5 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 7.0 hours before the alert went out and 220 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2009-03-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2009-03-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 389 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
441 m above ground
0-6 km bulk shear
78 kt
0-1 km storm-relative helicity
389 m²/s²
0-3 km storm-relative helicity
401 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KIND 081901
SVRIND
INC027-055-093-101-081945-
/O.NEW.KIND.SV.W.0004.090308T1901Z-090308T1945Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
301 PM EDT SUN MAR 8 2009

THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  LAWRENCE COUNTY IN SOUTH CENTRAL INDIANA...
  THIS INCLUDES THE CITY OF BEDFORD...
  NORTHEASTERN DAVIESS COUNTY IN SOUTHWEST INDIANA...
  SOUTHEASTERN GREENE COUNTY IN SOUTHWEST INDIANA...
  NORTHERN MARTIN COUNTY IN SOUTHWEST INDIANA...

* UNTIL 345 PM EDT

* AT 256 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DESTRUCTIVE WINDS IN EXCESS OF 80 MPH.  THIS STORM WAS LOCATED 11
  MILES SOUTHWEST OF ELNORA...OR 16 MILES EAST OF VINCENNES...AND
  MOVING EAST AT 60 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  ODON BY 310 PM EDT...
  BURNS CITY BY 315 PM EDT...
  OWENSBURG BY 320 PM EDT...
  SPRINGVILLE BY 325 PM EDT...

DOPPLER RADAR HAS INDICATED SOME ROTATION WITHIN THIS STORM. IF A
TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A
STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

DAMAGING WINDS UP TO 92 MPH WERE REPORTED IN LAWRENCEVILLE ILLINOIS 
WITH THIS STORM. THIS IS A DANGEROUS STORM...SEEK SAFE SHELTER AND 
STAY AWAY FROM WINDOWS

LAT...LON 3864 8705 3889 8711 3897 8675 3900 8645
      3899 8642 3887 8636 3875 8634 3865 8679
TIME...MOT...LOC 1901Z 253DEG 59KT 3879 8713

$$

JOHNSON
3 follow-up statements
000 
WWUS53 KIND 081920
SVSIND

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
320 PM EDT SUN MAR 8 2009

INC027-055-093-101-081945-
/O.CON.KIND.SV.W.0004.000000T0000Z-090308T1945Z/
DAVIESS-GREENE-LAWRENCE-MARTIN-
320 PM EDT SUN MAR 8 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM EDT
FOR NORTHEASTERN DAVIESS...NORTHERN MARTIN...LAWRENCE AND
SOUTHEASTERN GREENE COUNTIES...

AT 317 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE
HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THIS STORM WAS
LOCATED NEAR INDIAN SPRINGS...OR 17 MILES WEST OF BEDFORD...MOVING
EAST AT 70 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  SPRINGVILLE BY 325 PM EDT...
  AVOCA BY 330 PM EDT...
  BARTLETTSVILLE BY 335 PM EDT...

DOPPLER RADAR HAS INDICATED SOME ROTATION WITHIN THIS STORM. IF A
TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A
STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

DAMAGING WINDS UP TO 92 MPH WERE REPORTED IN LAWRENCEVILLE ILLINOIS 
WITH THIS STORM. THIS IS A DANGEROUS STORM...SEEK SAFE SHELTER AND 
STAY AWAY FROM WINDOWS

LAT...LON 3864 8705 3887 8698 3897 8675 3900 8648
      3900 8644 3899 8642 3887 8636 3875 8634
      3865 8679
TIME...MOT...LOC 1920Z 253DEG 59KT 3887 8674

$$

JOHNSON
000 
WWUS53 KIND 081933
SVSIND

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
333 PM EDT SUN MAR 8 2009

INC055-081943-
/O.CAN.KIND.SV.W.0004.000000T0000Z-090308T1945Z/
GREENE-
333 PM EDT SUN MAR 8 2009

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN GREENE COUNTY IS
CANCELLED...

THE TORNADO WARNING REMAINS IN EFFECT HOWEVER.

LAT...LON 3869 8701 3885 8691 3889 8678 3891 8678
      3891 8670 3898 8670 3899 8655 3900 8643
      3899 8642 3887 8636 3875 8634 3873 8675
TIME...MOT...LOC 1933Z 253DEG 59KT 3893 8648

$$

INC027-093-101-081945-
/O.CON.KIND.SV.W.0004.000000T0000Z-090308T1945Z/
DAVIESS-LAWRENCE-MARTIN-
333 PM EDT SUN MAR 8 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM EDT
FOR EAST CENTRAL DAVIESS...NORTHERN MARTIN AND LAWRENCE COUNTIES...

AT 331 PM EDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF
PRODUCING PENNY SIZE HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 80
MPH.  THIS STORM WAS LOCATED NEAR AVOCA...OR NEAR BEDFORD...MOVING
EAST AT 70 MPH.

LAT...LON 3869 8701 3885 8691 3889 8678 3891 8678
      3891 8670 3898 8670 3899 8655 3900 8643
      3899 8642 3887 8636 3875 8634 3873 8675
TIME...MOT...LOC 1933Z 253DEG 59KT 3893 8648

$$

JOHNSON
000 
WWUS53 KIND 081939
SVSIND

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
339 PM EDT SUN MAR 8 2009

INC027-093-101-081949-
/O.EXP.KIND.SV.W.0004.000000T0000Z-090308T1945Z/
DAVIESS-LAWRENCE-MARTIN-
339 PM EDT SUN MAR 8 2009

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL 
DAVIESS...NORTHERN MARTIN AND LAWRENCE COUNTIES WILL EXPIRE AT 345 
PM EDT...

THE TORNADO WARNING IN THIS AREA REMAINS IN EFFECT.

LAT...LON 3869 8701 3885 8691 3889 8678 3891 8678
      3891 8670 3898 8670 3899 8655 3900 8643
      3899 8642 3887 8636 3875 8634 3873 8675
TIME...MOT...LOC 1939Z 253DEG 59KT 3895 8636

$$

JOHNSON

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 8, 2:25 PM EDT, 36 minutes earlier.

Area forecast discussion, Mar 8, 2:25 PM EDT, 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
225 PM EDT SUN MAR 8 2009

.DISCUSSION...PROGRESSIVE AND UNSETTLED PATTERN XPCTD FOR THE NEXT
SEVERAL DAYS AS LONG WV TROF CURRENTLY OVR THE W CST MOVES INTO THE
MIDDLE OF THE COUNTRY BY THE MIDDLE OF THE WEEK. INTITAL UPPR SYS
CURRENTLY OVR ERN IA/NW IL...XPCTD TO MOV NEWD ACRS THE GRTLKS
TONIGHT...WHILE THE NEXT IMPULSE MOVES INTO THE AREA ARND TUES.
MODELS IN GENERAL AGREEMENT ON THE MAIN DETAILS. FCST FOCUS CENTERS
ON WNDS TONIGHT AND POPS.

IN THE NR TERM...CDFNT PROGRESSING EWD ACRS IL WITH SCT LN OF
CONVECTION JUST AHEAD OF IT. MODELS PROG CDFNT TO THE ERN BORDER ARND
00Z/MON. SVR THREAT WL CONTINUE AHEAD OF CDFNT...WITH WT49 IN EFFECT
FOR THE WRN AREAS TIL 21Z. PCPN THREAT SHOULD END WITH FROPA. WL
LEAVE SOME CHC POPS OVR THE FAR ERN/SERN ZONES FOR AN HR OR TWO PAST
00Z TO COVER ANY LINGERING PCPN. APPEARS SOME 40-45KT GUSTS ARE
LIKELY IN THE DRY SLOT BEHIND FROPA LTR THIS AFT...SO PLANNING ON
ADJUSTING WND ADVISORY TO COVER XPCTD GUSTS LTR THIS AFT. COULD BE A
FEW HRS OF CLRG UNDERNEATH DRY SLOT BEFORE LWR CLDS FILL BACK IN.

IN THR LTR PDS...MON XPCTD TO BE DRY WITH SFC HI PRES RDG SETTLING
INTO THE AREA. BY LT MON NIGHT...STG LLJ NOSES BACK INTO THE AREA
WHICH SHOULD AID IN PCPN DVLPMT AGAIN. WL GO WITH LIKELY POPS FOR LT
MON NIGHT AND TUES.

LO LVL THICKNESSES SUGGEST THE GFS MOS HIGHS FOR MON MAY BE ABOUT 5
DEGS TOO COOL...OTRW GUIDANCE LOOKS OK FOR NOW.

THE EXTENDED LOOKS DRY AND COOLER AS COOL CANADIAN HIGH PRES BUILDS
IN. MADE LITTLE CHANGES THERE.

&&

.AVIATION...DISCUSSION FOR 18Z TAFS
AWIPS DISTANCE SPEED TOOL IS ESTIMATING ETA OF WRN IL SQUALL LINE TO
LAF AND HUF AROUND 19Z AND IND AND BMG AROUND 21Z. SO...WL JUST PUT
TRWS IN THE MAIN GROUP FOR A COUPLE OF HOURS. TRENDS HAVE BEEN FOR
MVFR CIGS AND IFR VSBYS WITHIN THE STORM ACTIVITY. AFTER
THAT...EXPECT AREAS OF MVFR CIGS THROUGH AT LEAST 06Z MON PER MODEL
TIME SECS...SATELLITE TRENDS AND SFC OBS. BUFKIT AND MODEL TIME SECS
ALONG WITH UPSTREAM OBS FAVOR SW WINDS GUSTING TO OVER 30 KTS. WINDS
TO SHIFT TO THE NW AT FROPA WHICH SOULD BE AROUND 01Z AT LAF AND HUF
AND 03Z AT IND AND BMG. THE GUSTS SHOULD END IN THE EARLY OVERNIGHT
AND HIGH PRES BUILDS IN.

&&

.IND WATCHES/WARNINGS/ADVISORIES...
WIND ADVISORY FROM 4 PM THIS EVENING TO MIDNIGHT TONIGHT FOR
INZ021-028>031-035>049-051>057-060>065-067>072.

&&

PUBLIC...JAS
AVIATION...MK
Hazardous weather outlook, Mar 8, 9:24 AM EDT, 5 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
924 AM EDT SUN MAR 8 2009

INZ021-030-031-036>042-044>049-052>057-061>065-068>072-091100-
CARROLL-CLINTON-HOWARD-MONTGOMERY-BOONE-TIPTON-HAMILTON-MADISON-
DELAWARE-RANDOLPH-PARKE-PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-
CLAY-OWEN-MORGAN-JOHNSON-SHELBY-RUSH-GREENE-MONROE-BROWN-
BARTHOLOMEW-DECATUR-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS-
924 AM EDT SUN MAR 8 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...TODAY AND TONIGHT.

THERE IS A MODERATE RISK OF SEVERE STORMS FROM MIDDAY INTO THIS
EVENING. THE PRIMARY THREAT FROM THE STRONGEST STORMS WILL BE
ISOLATED DAMAGING WIND GUSTS TO 65 MPH. LARGE HAIL TO ONE INCH IN
DIAMETER IS ALSO POSSIBLE. GIVEN THE STRONG AND SHEARED
ATMOSPHERIC WINDS...AN ISOLATED TORNADO CANNOT BE RULED OUT.

THERE IS ALSO A RISK OF FLOODING...ESPECIALLY THIS MORNING...ALONG
AND NORTHWEST OF A FRANKFORT TO KOKOMO LINE FROM PERSISTENT HEAVY
RAINFALL.

STRONG WEST WINDS WILL FOLLOW THE STORMS AS A SHARP COLD FRONT
SWEEPS EAST THROUGH INDIANA. WEST WINDS OF 20 TO 30 MPH WITH BRIEF
GUSTS OF 45 TO 50 MPH CAN BE EXPECTED THIS EVENING INTO TONIGHT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

THUNDERSTORMS ARE POSSIBLE TUESDAY. PRESENT INDICATIONS ARE THAT
SOME OF THE STORMS MAY BE STRONG TO SEVERE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS LIKELY MIDDAY INTO THIS AFTERNOON.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

INZ028-029-035-043-051-060-067-091100-
WARREN-TIPPECANOE-FOUNTAIN-VERMILLION-VIGO-SULLIVAN-KNOX-
924 AM EDT SUN MAR 8 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...TODAY AND TONIGHT.

THERE IS A MODERATE RISK OF SEVERE STORMS FROM MIDDAY INTO MID
AFTERNOON. THE PRIMARY THREAT FROM THE STRONGEST STORMS WILL BE
ISOLATED DAMAGING WIND GUSTS TO 65 MPH. LARGE HAIL TO ONE INCH IN
DIAMETER IS ALSO POSSIBLE. GIVEN THE STRONG AND SHEARED
ATMOSPHERIC WINDS...AN ISOLATED TORNADO CANNOT BE RULED OUT.

THERE IS ALSO A RISK OF FLOODING...ESPECIALLY THIS MORNING...ALONG
AND NORTHWEST OF A FRANKFORT TO KOKOMO LINE FROM PERSISTENT HEAVY
RAINFALL.

STRONG WEST WIDENS WILL FOLLOW THE STORMS AS A SHARP COLD FRONT
SWEEPS EAST THROUGH INDIANA. WEST WINDS OF 20 TO 30 MPH WITH BRIEF
GUSTS OF 45 TO 50 MPH CAN BE EXPECTED THIS EVENING INTO TONIGHT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

THUNDERSTORMS ARE POSSIBLE TUESDAY. PRESENT INDICATIONS ARE THAT
SOME OF THE STORMS MAY BE STRONG TO SEVERE.

FLOODING IS EXPECTED TO DEVELOP ALONG THE WABASH RIVER AFTER
TUESDAY. SEE THE LATEST HYDROLOGIC STATEMENT FOR ADDITIONAL
DETAILS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS LIKELY MIDDAY INTO THIS AFTERNOON.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

MK/JS/AB/CS/MURPHY

In the hours before

Local storm report, Mar 8, 2:51 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
251 PM EDT SUN MAR 08 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0243 PM     TSTM WND GST     VINCENNES               38.68N 87.51W
03/08/2009  M91 MPH          KNOX               IN   ASOS

&&

ABROOKS
Local storm report, Mar 8, 2:54 PM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
254 PM EDT SUN MAR 08 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0250 PM     HAIL             VINCENNES               38.68N 87.51W
03/08/2009  E0.50 INCH       KNOX               IN   CO-OP OBSERVER

            ALSO WIND GUSTS TO 46 MPH.

&&

ABROOKS

The office that day

Everything else NWS Indianapolis, IN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 7, 7:45 PM ESTSevere Thunderstorm WarningINDHoward26 min
Mar 7, 9:53 PM ESTFlood WatchINDCarroll, Clinton, Fountain, Howard, Tippecanoe, Tipton and 1 more13 hr
Mar 8, 5:13 AM EDTWind AdvisoryINDBartholomew, Boone, Brown, Carroll, Clay, Clinton and 33 more23 hr
Mar 8, 2:25 PM EDTSevere Thunderstorm WarningINDDaviess, Knox50 min
Mar 8, 2:55 PM EDTTornado WarningINDGreene, Knox, Sullivan30 min
Mar 8, 3:24 PM EDTTornado WarningINDDaviess, Greene, Martin19 min
Mar 8, 3:37 PM EDTTornado WarningINDJackson, Lawrence38 min
Mar 8, 3:43 PM EDTSevere Thunderstorm WarningINDCarroll, Clinton, Tippecanoe47 min
Mar 8, 3:54 PM EDTSevere Thunderstorm WarningINDBartholomew, Brown, Jackson, Lawrence, Monroe36 min
Mar 8, 4:11 PM EDTTornado WarningINDBartholomew, Decatur, Jackson, Jennings34 min
Mar 8, 4:22 PM EDTSevere Thunderstorm WarningINDClinton, Howard, Tipton53 min
Mar 8, 4:23 PM EDTSevere Thunderstorm WarningINDDaviess, Lawrence, Martin23 min
Mar 8, 5:24 PM EDTSevere Thunderstorm WarningINDJennings23 min
Mar 8, 5:44 PM EDTRiver Flood WarningINDCarroll, Tippecanoe, White38 hr

Nearby

Severe Thunderstorm Warnings in Indiana, 2009Every severe thunderstorm warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.